# SDR AALA20060006

- Difficulty date: January 4, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N452AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49553
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - AFT SEAT MOUNTED AISLE EMERGENCY LIGHTS INOPEATIVE.  REPLACED MID AND AFT BATTERY PACK AND AISLE CONTROL MODULE FOR AFT SEAT MOUNTED AISLE EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
